# SDR IPXA10560580

- Difficulty date: May 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON B/S 900 STUB BEAM UPPER CHORD LBL49-55     REPAIRED IAW ATS ER NR 10-3017.
